# SDR FDEA201106132219

- Difficulty date: June 13, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AEA7477503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSP, CRACK FOUND AT STA 5-0, STR 11L ON FWD INBD ROW NR3 TO NR4   FASTENER TO EDGE OF STRINGER AS MARKED. REPAIRED AS PER SRM 53-00-05 FIG 202 REPAIR 1 REV 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
